# SDR LR7A2012100500407

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, FOUND RAMP DOOR FWD BULKHEAD WEB CRACKED AT RAMP STATION 0 BL0.  REPAIR ACCOMPLISHED IAW SMP583, FIG 51-140-17.
